Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actos

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-08-2003, 05:00 AM
Peggy
Guest
 
Posts: n/a
Default Actos and itching

I was diagnoses with diabetes in Aug.03 and have been taking Actos since then. I have episodes of intense itching on my arms. Has anyone else had any symptoms like this?
Reply With Quote
  #2  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

MY grandmother was on actos for a very short time. She experienced a red flushing of her face with extreme itching also. We called the pharmicist about this side effect but had none reported. It also wasn't listed as one of the side effects of the drug.
Reply With Quote
  #3  
Old 10-12-2005, 05:00 AM
Karen
Guest
 
Posts: n/a
Default No Subject

Any itching after introducing a new medicine could be a sign that you are allergic to the medicine. I really think you should mention this to your doctor and ask him to evaluate it. Good luck.
Reply With Quote
  #4  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Itching

Since being on Actos I have scratched every inch of my body and in some cases it has bled. In desperation tonight I have taken some of my grandson's anti-hystamine in the hope that I might get a night's sleep.<br><br>Am seeing my doctor in two days - hope he has a solution, both for this and for the chronic muscle ache I have been experiencing whilst on this drug.
Reply With Quote
  #5  
Old 09-19-2007, 12:29 AM
ann
Guest
 
Posts: n/a
Default Actos

I have been on Actos for a month. When I reported itching last month, the Dr. thought it was the Novolog. Well, the itching and scalp bumps have continued. I am stopping Actos as of tonight and will watch for itching to stop. I have been taking Benedryl to control the itching. Good luck to all Type 2 diabetics.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
itching Pat Visudyne 1 08-19-2007 11:26 PM
itching Susan Singulair 1 12-03-2005 06:00 AM
Actos/ itching Unregistered Actos 0 09-20-2005 05:00 AM
Itching Unregistered Avelox 0 07-06-2005 05:00 AM
itching Michael Welchol 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:50 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.